# SDR ASAA2016070317267

- Difficulty date: July 3, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 70,518 hours, 47,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 652072636
- Condition: Cracked
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INTERCOSTAL BETWEEN BS 500 - 500A, FOUND TO BE CRACKED.  ACFT GROUNDED.  FABRICATED, LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0.
